On the decrease of a quadratic function along the projected-gradient path

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/76952

Show full item record


Title: On the decrease of a quadratic function along the projected-gradient path
Author: Dostál, Zdeněk
Date issue: 2009
Citation: Electronic transactions on numerical analysis. 2008, vol. 31, p. 25-29.
URI: http://hdl.handle.net/10084/76952
ISSN: 1068-9613
URI: http://etna.mcs.kent.edu/vol.31.2008/pp25-29.dir/pp25-29.html
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics